Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1741-1750 of 1762 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1741
INCLUSIONS OF GENERAL SHAPES HAVING CONSTANT FIELD INSIDE THE CORE AND NONELLIPTICAL NEUTRAL COATED INCLUSIONS WITH ANISOTROPIC CONDUCTIVITY

Lim, Mikyoungresearcher; Milton, Graeme W., SIAM JOURNAL ON APPLIED MATHEMATICS, v.80, no.3, pp.1420 - 1440, 2020-06

1742
Scattered Classes of Graphs

Kwon, O-joung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.34, no.1, pp.972 - 999, 2020-01

1743
PROPAGATION OF THE MONO-KINETIC SOLUTION IN THE CUCKER-SMALE-TYPE KINETIC EQUATIONS

Kang, Moon-Jinresearcher; Kim, Jeongho, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.5, pp.1221 - 1231, 2020-09

1744
Shape prior metal artefact reduction algorithm for industrial 3D cone beam CT

Jeon, Soomin; Kim, Seongeun; Lee, Chang-Ockresearcher, NONDESTRUCTIVE TESTING AND EVALUATION, v.36, no.2, pp.176 - 194, 2021-03

1745
Uniqueness and stability of entropy shocks to the isentropic Euler system in a class of inviscid limits from a large family of Navier-Stokes systems

Kang, Moon-Jinresearcher; Vasseur, Alexis F., INVENTIONES MATHEMATICAE, v.224, no.1, pp.55 - 146, 2021-04

1746
HOMOLOGY SPHERES AND PROPERTY R

Kim, Min Hoon; Park, Junghwanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.149, no.3, pp.1323 - 1328, 2021-03

1747
Classification and syzygies of smooth projective varieties with 2-regular structure sheaf

Kwak, Sijongresearcher; Park, Jinhyung, MATHEMATISCHE NACHRICHTEN, v.293, no.7, pp.1378 - 1389, 2020-07

1748
Health Effects of Asian Dust: A Systematic Review and Meta-Analysis

Hashizume, Masahito; Kim, Yoonhee; Ng, Chris Fook Sheng; Chung, Yeonseungresearcher; Madaniyazi, Lina; Bell, Michelle; Guo, Yue Leon; Kan, Haidong; Honda, Yasushi; Yi, Seung-Muk; Kim, Ho; Nishiwaki, Yuji, ENVIRONMENTAL HEALTH PERSPECTIVES, v.128, no.6, pp.066001, 2020-06

1749
On the rational Turan exponents conjecture

Kang, Dong Yeap; Kim, Jaehoonresearcher; Liu, Hong, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.148, pp.149 - 172, 2021-05

1750
Asymptotic Structure for the Clique Density Theorem

Kim, Jaehoonresearcher; Liu, Hong; Pikhurko, Oleg; Sharifzadeh, Maryam, DISCRETE ANALYSIS, pp.19, 2020-12

rss_1.0 rss_2.0 atom_1.0